Ask an expert
Question

8h ago

Eetless Druppels
Is dit moontlik om artritis te ontwikkel van dieetmedisyne wat op 'n langetermyn gebruik word. Ek het gehoor van 'n vrou wat volgens haar dokters artritis ontwikkel het van dit. Ek het tans pyn in my gewrigte. Ek gebruik die druppels al vir die afgelope 2 jaar op 'n aan en af basis.
Answer 464 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Bronwen
Eetless gee nie normaalweg gewrigs probleme nie - kan wel jou bloeddruk opjaag.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote